MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE 30 ABUTMENT 3.4MM(D) X 3MM(H); DENTAL SCREW

BIOMET 3I CERTAIN LOW PROFILE 30 ABUTMENT 3.4MM(D) X 3MM(H); DENTAL SCREW
Catalog Number ILPAC3330
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the multi-unit has slight mobility, the screw does not tighten or loosen, the wrench turns but the screw threads are worn, only managed to disassemble by wearing down the screw with a drill.Affected dental position: 12; bone type: unknown.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) ilpac3330, (certain® low profile 30° angled abutment 3.4mm(d) x 3mm(h)) for evaluation.Visual evaluation was performed.Signs of use was identified.The abutment¿s retaining screw was not returned with the abutment.Unable to functionally test the device.Unable to confirm loosening with all the available information.A placement tool was returned attached to the abutment.No failures were identified dhr review was completed for the subject lot number 2021080233.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021080233 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : loosening.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was abutment screw is not torqued to specification therefore, based on the available information, a device malfunction could not be verified.The abutment¿s retaining screw was not returned with the abutment.Unable to functionally test the device.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE 30 ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18973671
Report Number0001038806-2024-00561
Device Sequence Number6693956
Product Code NHA
UDI-Device Identifier00844868037590
UDI-Public(01)00844868037590(17)260910(10)2021080233
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/09/2026
Device Catalogue NumberILPAC3330
Device Lot Number2021080233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic